# SDR HEEA077614

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,821 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 4AT201
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE INOPERATIVE.
